Triangulation of $n$-tuple solvable Lie algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2012), pp. 65-69
Cet article a éte moissonné depuis la source Math-Net.Ru
We prove an analog of the Lie theorem for finite-dimensional $n$-tuple solvable Lie algebras over an algebraically closed field of characteristic 0.
Mots-clés :
$n$-tuple Lie algebra, module of multiplications
Keywords: representation of an $n$-tuple algebra.
Keywords: representation of an $n$-tuple algebra.
@article{IVM_2012_2_a6,
author = {N. A. Koreshkov},
title = {Triangulation of $n$-tuple solvable {Lie} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {65--69},
year = {2012},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2012_2_a6/}
}
N. A. Koreshkov. Triangulation of $n$-tuple solvable Lie algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (2012), pp. 65-69. http://geodesic.mathdoc.fr/item/IVM_2012_2_a6/